Faculty Publications

Title

Half-sib mating structures

Document Type

Article

Keywords

Difference equations, Inbreeding

Journal/Book/Conference Title

Journal of Mathematical Biology

Volume

31

Issue

3

First Page

241

Last Page

252

Abstract

All ways in which all matings in a population can be between half-sibs under a generalization of regular systems of inbreeding are characterized for both finite and infinite populations. A model of random half-sib mating is developed and analyzed, and the asymptotic configuration of populations subject to it is described. The classical model of half-sib mating which ensues from the standard definition of regular systems of inbreeding is only one of many ways a population can propagate by half-sib mating, and a wide range of genetic identity is possible dependent on which half-sib mating structure governs a population. © 1993, Springer-Verlag. All rights reserved.

Original Publication Date

1-1-1993

DOI of published version

10.1007/BF00166144

Share

COinS